American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Máté Gerencsér and István Gyöngy. Localization errors in solving stochastic partial differential equations in the whole space. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] C. Bauzet, J. Charrier and T. Gallouët. Convergence of flux-splitting finite volume schemes for hyperbolic scalar conservation laws with a multiplicative stochastic perturbation. Math. Comp. 85 (2016) 2777-2813.
Abstract, references, and article information   
View Article: PDF

[3] Martin Sauer and Wilhelm Stannat. Analysis and approximation of stochastic nerve axon equations. Math. Comp. 85 (2016) 2457-2481.
Abstract, references, and article information   
View Article: PDF

[4] Adam Andersson and Stig Larsson. Weak convergence for a spatial approximation of the nonlinear stochastic heat equation. Math. Comp. 85 (2016) 1335-1358.
Abstract, references, and article information   
View Article: PDF

[5] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp. 84 (2015) 743-766.
Abstract, references, and article information   
View Article: PDF

[6] Mihály Kovács and Jacques Printems. Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation. Math. Comp. 83 (2014) 2325-2346. MR 3223334.
Abstract, references, and article information   
View Article: PDF

[7] Carlos M. Mora. Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups. Math. Comp. 73 (2004) 1393-1415. MR 2047093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. M. Davie and J. G. Gaines. Convergence of numerical schemes for the solution of parabolic stochastic partial differential equations. Math. Comp. 70 (2001) 121-134. MR 1803132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hyek Yoo. Semi-discretization of stochastic partial differential equations on $\mathbb{R}^1$ by a finite-difference method. Math. Comp. 69 (2000) 653-666. MR 1654030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia